CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Approximation for the minimum cost doubly resolving set problem 期刊论文
THEORETICAL COMPUTER SCIENCE, 2016, 卷号: 609, 页码: 526-543
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Source location  Doubly resolving set  Approximation algorithms  Polynomial-time solvability  Metric dimension  
Risk Models for the Prize Collecting Steiner Tree Problems with Interval Data 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2014, 卷号: 30, 期号: 1, 页码: 1-26
Authors:  AlvarezMiranda Eduardo;  CandiaVejar Alfredo;  Chen Xujin;  Hu Xiaodong;  Li Bi
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
SERIES-PARALLEL GRAPHS  SHORTEST-PATH PROBLEM  COMPUTATIONAL-COMPLEXITY  NETWORK  OPTIMIZATION  CONSTRAINTS  ALGORITHMS  FLOWS  uncertainty modeling  prize collecting Steiner tree  interval data  series-parallel graphs  polynomial-time solvability